Jump to content
helplinedonate

Search the Community

Showing results for tags 'Effect of Azilect'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hi, I was diagnosed with early stage parkinson disease in march 2016,but has been having non motor symptoms and balance problems 5 or 6yrs before.The only symptoms I had then was dystonia in my left shoulder,thus no arm swing and very mild tremor,whenever i attempt to swing my arm while walking,I was started on 0.5mg Azilect once daily.The first pill I took,made all symptoms go away,like I was my normal self.But after 2months the Azilect stopped working and my MD increased the dose to 1mg daily.I was on this dose for another one month without any positive effect,except side effects of blood pressure fluctuations,anxiety and dizzziness,so my MD stopped medication during a visit.MD then suggested I should go off medication for a while,but after 2 or 3 months I started having more frequent dystonia,gait problems,slight stoopped posture.Could Azilect or any other parkinson medicaions increase the progression of parkinsons,especially,when they stop working?Why do some parkinson medications work for a short time and some do not work at all? Your response will be appreciated. Regards, Oto
×